# SDR SIMA20160909006

- Difficulty date: September 9, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 15,427 hours, 10,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT STRINGER 16 - 17R FWD OF BS 193.   INSTALLED SERVICABLE SKIN PANEL IAW SRM 51-40-06.  MAJOR REPAIR.
